# SDR CALA0700326

- Difficulty date: June 27, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 62,840 hours, 33,718 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SURFACE CORROSION AROUND SCREW HOLES ON FLOORBEAM AT STA 1016 FROM LBL 30 TO LBL 34, S19L-S21L.  THE CORROSION WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-00-51.
